# SDR FQA2003F00002

- Difficulty date: February 13, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N918PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843307
- Engine: Lyc O360A4M
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 620860023
- Condition: Cracked
- Location: Fuselage
- Part time: 3,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HARD LANDING INSPECTION, A MECHANIC NOTED THE AFT STIFFENING CHANNEL, PN 62086-003 CRACKED ON THE LEFT, LOWER, SKIN NEAR THE WING ROOT.  THE CRACK APPEARS OLD.  THE LEFT WING FORWARD STIFFENING CHANNEL WAS NOT DAMAGED.
